MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number LOGIC CR TIB INSERT SLOPE+, SZ 4, 11MM
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 01/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 200-02-35 - three peg patella 35mm; (b)(6), 02-010-04-0240 - logic cr femoral por, left, sz 4; (b)(6), 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.Pending investigation.
 
Event or Problem Description
As reported via legal documentation a patient had a left knee replacement on (b)(6)2017.Approximately 5 years and 5 months after the initial procedure the patient had a left knee revision on (b)(6) 2023 due to a left knee implant failure and synovitis.Revision op report rec'd on (b)(6) 2023, findings: synovitis left knee failed tibial polyethylene bearing of left total knee arthroplasty with posterolateral bearing.No gross evidence of infection.Sterile dressings were applied and patient was taken to recovery room in stable condition.
 
Additional Manufacturer Narrative
H6: investigation results - the revision reported was likely the result of prosthesis wear.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.Additionally, a contributing factor to the severe wear and delamination may have been the result of being packaged in a non-conforming vacuum bag for more than five years.The extent and root cause of the prosthesis wear could not be determined as the device was not returned for evaluation, and images and radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of prosthesis wear.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.Additionally, a contributing factor to the severe wear and delamination may have been the result of being packaged in a non-conforming vacuum bag for more than five years.The extent and root cause of the prosthesis wear could not be determined as the device was not returned for evaluation, and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16983836
Report Number1038671-2023-01082
Device Sequence Number15186407
Product Code JWH
UDI-Device Identifier10885862174499
UDI-Public10885862174499
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2019
Device Model NumberLOGIC CR TIB INSERT SLOPE+, SZ 4, 11MM
Device Catalogue Number02-012-48-4011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer11/01/2023
01/16/2025
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date11/09/2023
01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale